# SDR TSAA9753100

- Difficulty date: May 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70723
- Make and model: Boeing 737297
- Aircraft serial: 21739
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 693535214
- Condition: Cracked
- Location: Bs 616
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FOUND CRACKED TIE CLIPS AT BS 616, STRINGER 5L, STRINGER 29 AND STRINGER 6R.  REPAIRED PER ECO 1897R2.  AIRCRAFT RETURNED TO SERVICE, NRTC 018725, 018726, AND 108727.  (M)
